Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 211, NWS Tulsa, OK

May 3, 20174 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 3, 2017, 4:18 AM CDT for 4 counties in Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2017, 4:18 AM CDT (09:18 UTC)
Expired
May 3, 2017, 5:00 AM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Osage County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 30 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 1:54 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 684 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
684 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1621 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted.

305 
WUUS54 KTSA 030918
SVRTSA
OKC113-131-143-147-031000-
/O.NEW.KTSA.SV.W.0211.170503T0918Z-170503T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
418 AM CDT WED MAY 3 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Western Rogers County in northeastern Oklahoma...
  Southeastern Osage County in northeastern Oklahoma...
  Southwestern Washington County in northeastern Oklahoma...
  Northeastern Tulsa County in northeastern Oklahoma...

* Until 500 AM CDT

* At 418 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles northwest of Skiatook to 6 miles north of
  Sand Springs, moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Northern Tulsa...                 Owasso...
  Skiatook...                       Catoosa...
  Collinsville...                   Verdigris...
  Sperry...                         Oologah...
  Vera...                           Turley...

This includes Interstate 44 between mile markers 236 and 243.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3616 9567 3619 9621 3642 9612 3649 9565
TIME...MOT...LOC 0918Z 260DEG 34KT 3641 9607 3624 9614 

HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
619 
WWUS54 KTSA 030940
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
440 AM CDT WED MAY 3 2017

OKC113-030950-
/O.CAN.KTSA.SV.W.0211.000000T0000Z-170503T1000Z/
Osage OK-
440 AM CDT WED MAY 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

LAT...LON 3616 9567 3618 9600 3644 9600 3649 9565
TIME...MOT...LOC 0940Z 265DEG 41KT 3647 9576 3630 9583 

$$

OKC131-143-147-031000-
/O.CON.KTSA.SV.W.0211.000000T0000Z-170503T1000Z/
Rogers OK-Washington OK-Tulsa OK-
440 AM CDT WED MAY 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR WESTERN ROGERS...SOUTHWESTERN WASHINGTON AND NORTHEASTERN TULSA
COUNTIES...

At 440 AM CDT, severe thunderstorms were located along a line
extending from 3 miles northwest of Oologah to 2 miles northeast of
Owasso, moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Northern Tulsa...                 Owasso...
Skiatook...                       Catoosa...
Collinsville...                   Verdigris...
Sperry...                         Oologah...
Vera...                           Turley...

This includes Interstate 44 between mile markers 236 and 243.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3616 9567 3618 9600 3644 9600 3649 9565
TIME...MOT...LOC 0940Z 265DEG 41KT 3647 9576 3630 9583 

HAIL...0.75IN
WIND...60MPH
 
$$
546 
WWUS54 KTSA 030953
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
453 AM CDT WED MAY 3 2017

OKC131-143-147-031003-
/O.EXP.KTSA.SV.W.0211.000000T0000Z-170503T1000Z/
Rogers OK-Washington OK-Tulsa OK-
453 AM CDT WED MAY 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ROGERS...SOUTHWESTERN
WASHINGTON AND NORTHEASTERN TULSA COUNTIES WILL EXPIRE AT 500 AM
CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

LAT...LON 3616 9567 3618 9600 3644 9600 3649 9565
TIME...MOT...LOC 0953Z 260DEG 34KT 3649 9562 3632 9569 

$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 4:06 AM CDT, 12 minutes earlier.

Area forecast discussion, May 3, 4:06 AM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
406 AM CDT Wed May 3 2017

.DISCUSSION...

Main items of interest in the morning forecast will be in the
first 24 hours of the forecast, as we conclude this active pattern
that brought the record April rains and transition to a much
quieter pattern.

The severe threat is waning as we head into the early morning
hours. The cells have been hail, and lately, wind producers across
portions of NE OK. For now, the increasing threat will be
flooding as the band of precip along the low level waa/frontogenetic
zone has storms training over the same areas, mainly over far NE
OK near the KS border. This band of precip is expected to shift
northeast into KS and SW MO during the morning hours, and the
focus then shifts south along the low lvl cold frontogenetic zone.
The latest surface data indicates low level moisture is returning
north across TX. As the cold front encounters this better
moisture more storms will fire up and down the front and will
sweep across east central and southeast OK as well as west central
and northwest AR thru the morning hours. The true warm sector,
which lies across southern TX and nosing north into central TX, is
not going to have enough time to lift up into our region ahead of
the surging cold front. As such, this will limit the severe
potential this far N and W. Nevertheless, there will be enough
instability to warrant at least a limited severe hail/wind risk
across southeast OK into west central AR thru the morning hours.
The storms will be quickly exiting the area to the east by early
afternoon.

Strong north winds will develop behind the front as the day wears
on. We could see gusts in the 30 to 40 mph range. Since conditions
appear marginal for a wind advisory due to uncertainties on how
well momentum will transfer down to the surface, will hold off
issuance for now and will let the day shift reevaluate.

Mid/upper level cyclogenesis is expected to occur over the Ozarks
tonight as PV is advected poleward on the nose of a strong upper
jet. A wrap-around band of precip will sweep thru the Ozarks
during the evening and overnight, but QPF is not expected to be
all that heavy. The rains should come to an end Thursday morning
as the mid/upper low moves away.

Skies will clear out on Thursday and this should allow for a more
favorable momentum transfer situation. Expect gusty northwest
winds on Thursday as a result. Also, with the cold temps aloft,
there could be a few showers during the afternoon. However, the
probability of measurable precip is pretty low at any one
location, so I have elected to keep a mention out of the forecast
for now.

Ridging will build in aloft over the Plains in the wake of the
upper low and is expected to persist well into next week as an
omega blocking pattern develops, bringing things to a screeching
halt. Below average temps for the remainder of this week will
climb to above average next week, though not significantly above
average as it looks now with highs generally in the lower 80s.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   59  45  69  48 /  70  10  10   0
FSM   69  47  68  49 /  90  40  10  10
MLC   67  46  69  49 /  80  10  10   0
BVO   56  44  69  45 /  80  10  10   0
FYV   67  43  63  44 /  90  60  10  10
BYV   64  43  60  46 /  90  70  30  10
MKO   65  45  69  47 /  80  10  10   0
MIO   55  43  66  47 /  90  30  10   0
F10   64  45  68  48 /  60  10  10   0
HHW   67  48  69  49 /  80  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Thursday morning for OKZ054>063-
     067>069.

AR...Flash Flood Watch through Thursday morning for ARZ001-002-010-
     011.

&&

LONG TERM....30
Hazardous weather outlook, May 2, 4:52 PM CDT, 11 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
452 PM CDT Tue May 2 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
452 PM CDT Tue May 2 2017

...HEAVY RAIN AND FLASH FLOODING CONCERNS OVERNIGHT THROUGH WEDNESDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This afternoon and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Northeast Oklahoma and far northwest Arkansas.
	ONSET...After 10pm.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...After 10pm.

DISCUSSION...
Scattered thunderstorms will develop over the western
High Plains this evening and spread eastward overnight.
Repeated rounds of heavy rain are likely with locations
near the Oklahoma Kansas border and points northward
being the most likely for the heaviest rains.
A few storms may produce large hail with a locally
damaging wind gust also possible especially along and
north of a Tulsa to Fayetteville line.
Thunderstorms will continue to develop through the
day on Wednesday as a cold front moves through the
region.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
THURSDAY through MONDAY...No Hazards.

EXTENDED DISCUSSION...
The threat of locally heavy rainfall will shift into southeast
Oklahoma and western Arkansas with during the day on
Wednesday. Additionally, a few severe storms will
again be possible, primarily Wednesday afternoon, across
southeast Oklahoma. Large hail and locally damaging winds
will again be the main severe weather threat Wednesday afternoon.
After this system moves out of the region, an extended period of
dry and mild weather will prevail from late week through
the upcoming weekend.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, May 3, 12:01 AM CDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1201 AM CDT WED MAY 3 2017

OKZ054-059-030530-
Osage OK-Pawnee OK-
1201 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND
NORTHWESTERN PAWNEE COUNTIES UNTIL 1230 AM CDT...

At 1200 AM CDT, a strong thunderstorm was located 5 miles east of Red
Rock, moving east at 45 mph.

Dime size hail will be possible with this storm.

Locations in or near the path include...
Fairfax...                        Ralston...

LAT...LON 3651 9703 3651 9701 3652 9701 3653 9698
      3653 9696 3655 9692 3655 9690 3657 9689
      3658 9689 3660 9691 3668 9666 3643 9656
      3634 9703
TIME...MOT...LOC 0500Z 252DEG 37KT 3644 9709

Lacy
Special weather statement, May 3, 1:33 AM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
133 AM CDT WED MAY 3 2017

OKZ057-030700-
Craig OK-
133 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAIG COUNTY UNTIL
200 AM CDT...

At 133 AM CDT, a strong thunderstorm was located 8 miles northwest of
Welch, moving east at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Welch...                          Hollow...

LAT...LON 3699 9504 3699 9503 3698 9503 3697 9504
      3696 9502 3695 9499 3694 9500 3683 9500
      3684 9530 3700 9532 3700 9501
TIME...MOT...LOC 0633Z 263DEG 24KT 3694 9522
Special weather statement, May 3, 1:59 AM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
159 AM CDT WED MAY 3 2017

OKZ054-030730-
Osage OK-
159 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OSAGE COUNTY UNTIL
230 AM CDT...

At 159 AM CDT, a strong thunderstorm was located 3 miles west of
Grainola, moving east at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Grainola...                       Foraker...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

LAT...LON 3700 9639 3689 9635 3683 9675 3700 9675
TIME...MOT...LOC 0659Z 254DEG 40KT 3694 9672
Special weather statement, May 3, 2:03 AM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Tulsa OK
203 AM CDT WED MAY 3 2017

OKZ054-055-060-061-030730-
Tulsa OK-Osage OK-Rogers OK-Washington OK-
203 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...EAST
CENTRAL OSAGE...SOUTHWESTERN WASHINGTON AND NORTHEASTERN TULSA
COUNTIES UNTIL 230 AM CDT...

At 201 AM CDT, Doppler radar indicated an area of strong winds
on the southern flank of a thunderstorm in eastern Osage County.

Wind gusts up to 50 mph will be possible across southern Washington,
northern Tulsa and western Rogers County through 230 AM.

Locations in or near the path include...
Skiatook...                       Collinsville...
Oologah...                        Avant...
Vera...

A severe thunderstorm watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

LAT...LON 3648 9566 3631 9567 3635 9609 3650 9607
TIME...MOT...LOC 0701Z 274DEG 39KT 3646 9601
Special weather statement, May 3, 3:25 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
325 AM CDT WED MAY 3 2017

OKZ057-058-030900-
Craig OK-Ottawa OK-
325 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CRAIG AND OTTAWA
COUNTIES UNTIL 400 AM CDT...

At 325 AM CDT, a strong thunderstorm was located 3 miles east of
Bluejacket, moving east at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Miami...                          Fairland...
Afton...                          Welch...
Bluejacket...                     Wyandotte...
Narcissa...                       Ottawa...
Peoria...                         Twin Bridges State Park...

This includes Interstate 44 between mile markers 293 and 313.

A severe thunderstorm watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

LAT...LON 3668 9462 3670 9510 3688 9511 3693 9462
TIME...MOT...LOC 0825Z 267DEG 31KT 3680 9501
Special weather statement, May 3, 4:06 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
406 AM CDT WED MAY 3 2017

OKZ054-055-059-060-064-030945-
Tulsa OK-Osage OK-Pawnee OK-Washington OK-Creek OK-
406 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...NORTHEASTERN
CREEK...SOUTHWESTERN WASHINGTON...SOUTHEASTERN PAWNEE AND CENTRAL
TULSA COUNTIES UNTIL 445 AM CDT...

At 405 AM CDT, strong thunderstorms were located along a line
extending from 7 miles north of Walnut Creek State Park to 2 miles
northeast of Mannford. Movement was east at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Owasso...                         Skiatook...
Collinsville...                   Mannford...
Sperry...                         Westport...
Vera...                           Keystone State Park...
Walnut Creek State Park...        Turley...
Gray...

This includes Interstate 44 between mile markers 217 and 227.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A severe thunderstorm watch remains in effect until 700 AM CDT for
northeastern Oklahoma.

LAT...LON 3634 9633 3648 9582 3607 9589 3608 9641
TIME...MOT...LOC 0905Z 263DEG 25KT 3635 9624 3616 9632

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 12:01 AM CDTSpecial Weather StatementTSAPawnee29 min
May 3, 12:29 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee31 min
May 3, 12:57 AM CDTSevere Thunderstorm WarningTSAOsage48 min
May 3, 1:32 AM CDTSevere Thunderstorm WarningTSAOsage28 min
May 3, 1:33 AM CDTSpecial Weather StatementTSACraig27 min
May 3, 1:57 AM CDTSevere Thunderstorm WarningTSAOsage, Washington33 min
May 3, 1:59 AM CDTSpecial Weather StatementTSAOsage31 min
May 3, 2:03 AM CDTSpecial Weather StatementTSARogers27 min
May 3, 2:19 AM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington26 min
May 3, 2:45 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers45 min
May 3, 2:49 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee41 min
May 3, 3:01 AM CDTFlash Flood WarningTSAOsage, Pawnee, Washington6 hr
May 3, 3:25 AM CDTSpecial Weather StatementTSAOttawa35 min
May 3, 3:30 AM CDTSevere Thunderstorm WarningTSAOsage30 min
May 3, 3:59 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington46 min
May 3, 4:06 AM CDTSpecial Weather StatementTSATulsa39 min
May 3, 4:09 AM CDTFlash Flood WarningTSACraig, Nowata, Ottawa5 hr
May 3, 4:32 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Washington43 min
May 3, 4:45 AM CDTSpecial Weather StatementTSACraig, Nowata45 min
May 3, 5:11 AM CDTSpecial Weather StatementTSADelaware, Mayes34 min
May 3, 5:29 AM CDTAreal Flood AdvisoryTSACraig, Mayes, Rogers, Tulsa3 hr
May 3, 5:38 AM CDTSpecial Weather StatementTSADelaware37 min
May 3, 6:30 AM CDTSpecial Weather StatementTSAAdair30 min
May 3, 7:13 AM CDTSpecial Weather StatementTSAPittsburg47 min
May 3, 7:42 AM CDTSpecial Weather StatementTSAMcCurtain48 min
May 3, 7:55 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg65 min
May 3, 8:06 AM CDTSevere Thunderstorm WarningTSALeFlore39 min
May 3, 8:25 AM CDTSevere Thunderstorm WarningTSALeFlore35 min
May 3, 8:27 AM CDTSpecial Weather StatementTSASequoyah33 min
May 3, 8:31 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah29 min
May 3, 8:33 AM CDTRiver Flood AdvisoryTSACherokee4 days
May 3, 8:52 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah23 min
May 3, 8:57 AM CDTAreal Flood WarningTSAOsage, Pawnee, Washington6 hr
May 3, 9:00 AM CDTSpecial Weather StatementTSAPushmataha60 min
May 3, 9:02 AM CDTRiver Flood WarningTSAWashington52 hr
May 3, 9:02 AM CDTRiver Flood WarningTSARogers, Tulsa3 days
May 3, 9:09 AM CDTAreal Flood WarningTSACraig, Nowata, Ottawa6 hr
May 3, 10:00 AM CDTRiver Flood WarningTSAOsage17 hr
May 3, 10:00 AM CDTRiver Flood WarningTSAOsage, Tulsa34 hr
May 3, 11:04 AM CDTRiver Flood WarningTSAWashington15 hr
May 3, 12:30 PM CDTSpecial Weather StatementTSAChoctaw45 min
May 3, 1:01 PM CDTSpecial Weather StatementTSAChoctaw29 min
May 3, 1:39 PM CDTRiver Flood WarningTSATulsa42 hr
May 3, 4:11 PM CDTRiver Flood WarningTSAOkmulgee3 days

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.